On the global regularity of axisymmetric navier-stokes-boussinesq system

Hammadi Abidi, Taoufik Hmidi, Sahbi Keraani

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we prove a global well-posedness result for tridimensional Navier-Stokes-Boussinesq system with axisymmetric initial data. This system couples Navier-Stokes equations with a transport equation governing the density.

Original languageEnglish (US)
Pages (from-to)737-756
Number of pages20
JournalDiscrete and Continuous Dynamical Systems
Volume29
Issue number3
DOIs
StatePublished - Mar 2011

Keywords

  • Axisymmetric Boussinesq system
  • Flow map
  • Global well-posedness

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the global regularity of axisymmetric navier-stokes-boussinesq system'. Together they form a unique fingerprint.

Cite this